MathSciNet Relay Station
MathSciNet bibliographic data
MR1415238 60F05 (60J15 60J65 82C41)
Davis, Burgess Weak limits of perturbed random walks and the equation $Y_t=B_t+\alpha\sup\{Y_s\colon\ s\leq t\}+\beta\inf\{Y_s\colon\ s\leq t\}$. Ann. Probab. 24 (1996), no. 4, 2007–2023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement